Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Severe hair loss, no hair growth. Applying tugain solution. Permanent cure?

Hi Doctor, I m 32 years old, Im having severe hair loss , n many times i have visited a dermatologists for my hair loss but it used to stop when i take the medicines then start again n I feel there is no hair growth also.... as of now im applying to the scalp only Tugain 5% twice daily.. but hair fall has reduced but i m a bit worried that it might start again when i stop.... please do help me n
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi..Thanks for your Query!
My suggestion to you would be to do a few blood tests to ascertain the cause before you treat any of the symptoms.
Hair Loss is a condition where multiple causes are there.It may be Familial,its may be telogen effluvium, it may be some ordinary deficiencies ,but without doing a complete work up ,it it unwise to start any random medication.As, by doing this, a lot of valuable time(& hair) is lost and a much more amount of time will be lost to regain them.All the above medication is OK and commonly prescribed ones too, however, tests are the only way to find a long term solution.
Any treatment of hairless ,however,I would say is very long term and requires patience .There are also several newer therapies in Anti Hair Loss treatments, e.g. Mesotherapy etc , which help beyond medications.
Hope this helps..take care!
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor